# SDR AT9900913

- Difficulty date: December 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N824AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47278
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Doubler
- Condition: Corroded
- Location: Bs 900
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND INTERNAL DOUBLER CORRODED AT BS 900 BETWEEN LONGERONS 21L AND 22L.  CUTOUT CORRODED AREA.  FABRICATED AND INSTALLED REPAIR DOUBLER AND FILLER IAW TIMCO EO 99-1441 AND RES 05858.
